# SDR 3EJA20200110768

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N778JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 7,462 hours, 5,937 cycles
- Engine: Pwc PW535B
- Engine time: 6,581 hours, 5,231 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: MP60B1
- Part serial: 4029
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT THE ANTI-SKID INOP AND BRAKE PRESSURE LOW LIGHT ANNUNCIATOR LIGHTS ON AND THE CB FOR THE ANTI-SKID TRIPPED. JACKED AIRCRAFT PER AMM 7 -I 0-0 I. VISUALLY INSPECTED LANDING GEAR PER AMM 32-00-00-210 PARAGRAPHS 2A AND 2B; NO DEFECTS NOTED AT THIS TIME.  REMOVED LH MAIN WHEEL ASSY PER AMM 32-41-0 L. CLEANED AND VISUALLY INSPECTED WHEEL AND BRAKE ASSY: NO DEFECTS NOTED AT THIS TIME. CLEANED, VISUALLY INSP AND RE-PACKED MAIN WHEEL BEARING PER AMM 12-21-02; NO DEFECTS NOTED AT THIS TIME. REINSTALLED LH MAIN WHEEL ASSEMBLY PER AMM 32-41-01 PARAGRAPH 4B. REMOVED NOSE WHEEL ASSEMBLY PER AMM 32-41-03.  CLEANED AND VISUALLY INSPECTED NOSE WHEEL ASSY: NO DEFECTS NOTED AT THIS TIME. CLEANED, VISUALLY INSPECTED AND RE-PACKED NOSE WHEEL BEARING PER AMM 12-21-02; NO DEFECTS NOTED AT THIS TIME. REINSTALLED NOSE WHEEL ASSEMBLY IAW AMM 32-41-03. CONNECTED HYD MULE TO AIRCRAFT CYCLED GEAR; NO DEFECTS NOTED AT THIS TIME. REMOVED HYD MULE. LWD. ACFT FROM JACKS PER A.MM 7-10-01 PARAGRAPH 3B. GAINED ACCESS TO NOSE BAGGAGE COMPT; REMOVED EQUIPMENT AND GAINED ACCESS TO SKID PWTIP AND MOTOR ASSEMBLY. REM MOTOR PER AMM 32-42-06 PARAGRAPH 4A STEPS 1-3.  INSTALLED NEW MOTOR P/N MPS-0B-1 S/N 5572 PER AMM 32-42-06 PARAGRAPH 4B STEP 6 AND 7 USING NEW M39029/22-193 CONNECTORS; RE-ASSEMBLED NOSE BAGGAGE COMPT AND ASSOCIATED REMOVED EQUIPMENT AS REQUIRED.  PERFORMED EMERGENCY BRAKE VENT CLEAN OUT PROCEDURE PER AMM 32-42-09-2 PARAGRAPH 8. BLED BRAKE SYSTEM PER AMM 32-42-00-2 PARAGRAPH 5A AND 5B.
